MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 7MM X 7MM - US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 7MM X 7MM - US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Catalog Number M003SSC07070
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that ¿after guiding the subject balloon catheter to the lesion, attempted to inflate the subject balloon; however, it was inflated only a little, and the contrast agent in the syringe had been depleted.When the catheter was removed from the body, the balloon was found to be ruptured¿.Additional information provided by the customer did not indicate any issues noted during unpacking or set up of the device, and the device was prepared as per dfu instructions.The defect was not identified at the time of preparation.The anatomy was reported to be of unknown tortuous.The entire system was flushed with a saline-contrast mixture.The contrast agent was diluted 80 percent.After the 0.014 guidewire was inserted, the entire system was flushed, and saline-contrast mixture was confirmed it flowed.There were no abnormalities such as air, leaks, or poor expansion when the balloon was expanded outside the body.A 1cc syringe was used to inflate the balloon in the body.During use in the body, there was no operation that retracted the guidewire tip into the catheter.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned for the reported issue ¿balloon leaked during use¿, ¿balloon burst/ruptured during use¿ and ¿balloon difficult to inflate¿.
 
Event or Problem Description
It was reported that during the procedure after guiding the subject balloon catheter to lesion, the physician attempted to inflate the subject balloon.The subject balloon was difficult to inflate, although the contrast agent in the syringe had been depleted.When the subject balloon catheter was removed from the body, the subject balloon was found to be ruptured.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
TRANSFORM SUPER COMPLIANT 7MM X 7MM - US
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24361445
Report Number3008881809-2026-00090
Device Sequence Number4759615
Product Code MJN
UDI-Device Identifier07613327004700
UDI-Public(01)07613327004700(17)271007(10)25893502
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003SSC07070
Device Lot Number25893502
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown